Collineations on Quadrilaterals in Projective Planes. (Short Communication).
Aequationes mathematicae (1968)
- Volume: 1, page 318-320
- ISSN: 0001-9054; 1420-8903/e
Access Full Article
topHow to cite
topRigby, J.F.. "Collineations on Quadrilaterals in Projective Planes. (Short Communication).." Aequationes mathematicae 1 (1968): 318-320. <http://eudml.org/doc/135996>.
@article{Rigby1968,
author = {Rigby, J.F.},
journal = {Aequationes mathematicae},
pages = {318-320},
title = {Collineations on Quadrilaterals in Projective Planes. (Short Communication).},
url = {http://eudml.org/doc/135996},
volume = {1},
year = {1968},
}
TY - JOUR
AU - Rigby, J.F.
TI - Collineations on Quadrilaterals in Projective Planes. (Short Communication).
JO - Aequationes mathematicae
PY - 1968
VL - 1
SP - 318
EP - 320
UR - http://eudml.org/doc/135996
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.